# SDR F3LA96035

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 296
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CRACK IN STRINGER 10 LEFT, BS 296, WL 256.  REMOVED DAMAGED SECTION OF STRINGER 10L BS 296, WL 256.  REPAIRED STRINGER IAW SRM 53-10-3 FIGURE 3 RED WORK ORDER INTERIOR 154.  (M)
